Parametric and Nonparametric Regression in the Presence of Endogenous Control Variables

Frölich, Markus

Document Type: Article
Year of publication: 2008
The title of a journal, publication series: International Statistical Review
Volume: 76
Issue number: 2
Page range: 214-227
Place of publication: Oxford [u.a.]
Publishing house: Wiley-Blackwell
ISSN: 0020-8779 , 1751-5823
Publication language: English
Institution: School of Law and Economics > VWL, insbes. Ökonometrie (Frölich)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item